Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is skin rash and redness of skin a side effect of Hydroxy Pam?

Can hydroxypam have skin rash and redness as a side effect? My husband is taking it every four hours with four milligrams of dilaudid following bilateral knee surgery and has broken out with a severe rash on back and front we noticed the rash after hydrox was added to the mix? He also was getting lovanox shots which seemed to make skin red in those areas. Not sure what to think. His doctor is wondering which drug to discontinue. ????
Wed, 15 Jul 2015
Report Abuse
General & Family Physician 's  Response
Hydroxipam is an antihistaminic drug in nature. A severe skin rash with drug allergy has been reported with this drug but rarely. Dilaudid is an opioid group of drug which has also skin rash as a side effect. Mild skin allergy can subside normally with time but if it seems more aggressive both the drugs should be replaced by another one.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is skin rash and redness of skin a side effect of Hydroxy Pam?

Hydroxipam is an antihistaminic drug in nature. A severe skin rash with drug allergy has been reported with this drug but rarely. Dilaudid is an opioid group of drug which has also skin rash as a side effect. Mild skin allergy can subside normally with time but if it seems more aggressive both the drugs should be replaced by another one.